Sphères d'homotopie nouées
Séminaire Bourbaki : années 1964/65 1965/66, exposés 277-312, Séminaire Bourbaki, no. 9 (1964-1966), Exposé no. 280, p. 57-68
@incollection{SB_1964-1966__9__57_0,
     author = {Haefliger, Andr\'e},
     title = {Sph\`eres d'homotopie nou\'ees},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1964/65 1965/66, expos\'es 277-312},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {9},
     year = {1964-1966},
     note = {talk:280},
     pages = {57-68},
     zbl = {0196.55904},
     mrnumber = {1608785},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1964-1966__9__57_0}
}
Haefliger, André. Sphères d'homotopie nouées, dans Séminaire Bourbaki : années 1964/65 1965/66, exposés 277-312, Séminaire Bourbaki, no. 9 (1964-1966), Exposé no. 280, pp. 57-68. http://www.numdam.org/item/SB_1964-1966__9__57_0/

[1] Adams (J.F.). - On the J-homomorphism (à paraître).

[2] Bott (Raoul). - The stable homotopy of the classical groups, Annals of Math., t. 70, 1959, p. 313-337. | MR 110104 | Zbl 0129.15601

[3] Haefliger (André). - Knotted (4k - 1) sphere in 6k-space, Annals of Math., t. 75, 1962, p. 452-466. | MR 145539 | Zbl 0105.17407

[4] James (I.M.). - On the iterated suspension, Quart. J. Math., Oxford Series, t. 5, 1954, p. 1-10. | MR 61836 | Zbl 0055.41802

[5] Kervaire (Michel) and Milnor (John). - Bernoulli numbers, homotopy groups and a theorem of Rohlin, Proceedings of the International Congress of Mathematicians [1958. Edinburgh], p. 454-458. - Cambridge, at the University Press, 1960. | MR 121801 | Zbl 0119.38503

[6] Kervaire (Michel) and Milnor (John). - Groups of homotopy spheres, Annals of Math., t. 77, 1963, p. 504-537. | MR 148075 | Zbl 0115.40505

[7] Levine (J.) . - A classification of differentiable knots, Annals of Math. (à paraître). | Zbl 0136.21102

[8] Milnor (John). - A procedure for killing homotopy groups of differentiable manifolds, Differential geometry, p. 39-55. - Providence, American mathematical Society, 1961 (Proceedings of Symposia in pure Mathematics, 3). | MR 130696 | Zbl 0118.18601

[9] Serre (Jean-Pierre). - Homologie singulière des espaces fibrés, Annals of Math., t. 54, 1951, p. 425-505. | MR 45386 | Zbl 0045.26003

[10] Smaie (S.). - On the structure of manifolds, Amer. J. of Math., t. 84, 1962, p. 387-399. | MR 153022 | Zbl 0109.41103